Volume 54, Number 1, March 1985
Marc J. Lipman
: Hamiltonian cycles and paths in vertex-transitive graphs with abelian and nilpotent groups.
: Akempic triangulations with 4 odd vertices.
P. P. Pálfy
: On the chromatic number of certain highly symmetric graphs.
S. B. Rao
: On regular and strongly-regular self-complementary graphs.
: A problem on algebraic graph theory.
Bruce A. Reed
: A note on the semi-strong perfect graph conjecture.
: A type of factorization of finite Abelian groups.
Volume 54, Number 2, April 1985
: Some new combinatorial identities derived from units in algebraic number fields.
: The maximum number of cliques in dense graphs.
Geoffrey P. Whittle
: An elementary proof that every matroid is an intersection of principal transversal matroids.
Volume 54, Number 3, May 1985
: The minimal trivalent graphs with given smallest odd cycle.
: Reconnaissance des graphes de cordes.